Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 254, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 5, 2011, 3:13 PM MDT for Bowman County, North Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2011, 3:13 PM MDT (21:13 UTC)
- Expired
- Aug 5, 2011, 4:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bowman County, ND
The radar
The Rapid City radar (KUDX), 223 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 12:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 9.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS53 KBIS 052113
SVRBIS
NDC011-052215-
/O.NEW.KBIS.SV.W.0254.110805T2113Z-110805T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
313 PM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 415 PM MDT
* AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF LADNER...OR 24 MILES SOUTHWEST OF BOWMAN...AND MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOWMAN...MUD BUTTES...SUNSET BUTTE...RHAME...GRIFFIN...BUFFALO
SPRINGS AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 10388 4596 10390 4628 10374 4625 10324
4618 10308 4604 10328 4594 10350
TIME...MOT...LOC 2113Z 232DEG 22KT 4595 10370
WIND...HAIL 60MPH 1.00IN
$$
HEINERT3 follow-up statements
937
WWUS53 KBIS 052136
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
436 PM CDT FRI AUG 5 2011
NDC011-052215-
/O.CON.KBIS.SV.W.0254.000000T0000Z-110805T2215Z/
BOWMAN ND-
336 PM MDT FRI AUG 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BOWMAN
COUNTY UNTIL 415 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
EAST OF MUD BUTTES...OR 13 MILES SOUTHWEST OF BOWMAN...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BOWMAN...GRIFFIN...BUFFALO SPRINGS AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 10372 4602 10372 4627 10362 4625 10324
4618 10308 4604 10328 4594 10350
TIME...MOT...LOC 2136Z 232DEG 22KT 4604 10354
WIND...HAIL 60MPH 1.00IN
$$
HEINERT182
WWUS53 KBIS 052148
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
448 PM CDT FRI AUG 5 2011
NDC011-052215-
/O.CON.KBIS.SV.W.0254.000000T0000Z-110805T2215Z/
BOWMAN ND-
348 PM MDT FRI AUG 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BOWMAN
COUNTY UNTIL 415 PM MDT...
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF BOWMAN...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BOWMAN...GRIFFIN...BUFFALO SPRINGS AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 10372 4602 10372 4627 10362 4625 10324
4618 10308 4604 10328 4594 10350
TIME...MOT...LOC 2149Z 232DEG 22KT 4609 10345
WIND...HAIL 60MPH <.75IN
$$
HEINERT363
WWUS53 KBIS 052200
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
500 PM CDT FRI AUG 5 2011
NDC011-052210-
/O.CAN.KBIS.SV.W.0254.000000T0000Z-110805T2215Z/
BOWMAN ND-
400 PM MDT FRI AUG 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOWMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 4595 10372 4602 10372 4627 10362 4625 10324
4618 10308 4604 10328 4594 10350
TIME...MOT...LOC 2200Z 232DEG 22KT 4613 10337
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:45 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 5, 1:45 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT FRI AUG 5 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAJOR FORECAST CONCERN WILL BE THUNDERSTORMS CHANCES...SOME SEVERE...AND THE POSSIBILITY OF HEAVY RAINFALL THIS EVENING AND TONIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...BUT DIFFER IN A FEW KEY AREAS...SO HAVE TRENDED TOWARDS THE MORE CONSISTENT ECMWF SOLUTION. FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT DUE TO THE POTENTIAL OF HEAVY RAINFALL AMOUNTS OVER NEARLY SATURATED AREAS. CURRENTLY...DOMINANT SUBTROPICAL RIDGING REMAINS IN PLACE OVER THE SOUTHEASTERN CONUS...WHILE A LARGE LOW IS SLOWLY MAKING ITS WAY ACROSS NORTHERN CANADA. THE RESULT IS NEARLY ZONAL FLOW ACROSS THE NORTHERN PLAINS...THROUGH WHICH A FEW SHORTWAVES ARE TRAVERSING ACROSS THE REGION. MEANWHILE...A NEARLY STATIONARY FRONT REMAINS DRAPED EAST TO WEST ACROSS THE CENTER OF THE STATE . THESE IMPULSES HAVE BEEN PRODUCING SHOWERS AND THUNDERSTORMS ALONG THE FRONT TODAY...AND WILL LIKELY CONTINUE THROUGH THE EVENING UNTIL THE MAIN SHORTWAVE TROUGH APPROACHES THE CWA THIS AFTERNOON AND EVENING. THE TROUGH...ACTING IN CONJUNCTION WITH A DEVELOPING SURFACE LOW AND VARIOUS BOUNDARIES...IS EXPECTED TO DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS...AND PUSH THEM THROUGH THE STATE OVER THE NEXT SEVERAL HOURS. THIS WILL CAUSE THE STORMS NOW RESIDING ALONG THE FRONT TO BECOME MORE WIDESPREAD ACROSS THE ENTIRE STATE. HOWEVER...THE FRONT WILL STILL REMAIN THE FOCUS FOR SURFACE CONVERGENCE...AND THEREFORE WILL MARK THE AREA OF THE BEST CHANCES FRO STRONGER STORMS AND HEAVIER RAINFALL. WITH PRECIPITABLE WATER AMOUNTS APPROACHING 2 INCHES OVER THE CWA THIS EVENING AND TONIGHT...HEAVY RAINFALL IS POSSIBLE THROUGHOUT THE REGION...AND WIDESPREAD AREAS 1 TO 2 INCHES OF STORM TOTAL PRECIPITATION ARE NOT OUT OF THE QUESTION. DUE TO THE POTENCY OF THIS WAVE...AND THE BUILDING INSTABILITY...SOME THUNDERSTORMS COULD GO SEVERE...WITH THE LARGEST THREAT BEING STRONG WINDS AND LARGE HAIL. HEAVIEST PRECIPITATION IS EXPECTED TO OCCUR BEGIN AROUND 00 UTC IN THE WEST...AND BY 06Z IN MY CENTRAL AND WESTERN ZONES. CLEARING WILL BEGIN GRADUALLY IN THE WEST BY SATURDAY MORNING AND SHOULD EXIT THE FORECAST AREA COMPLETELY BY 00Z SATURDAY EVENING. ONCE THE STORM EXITS THE STATE...SURFACE HIGH PRESSURE AND MID LEVEL SHORTWAVE RIDGING WILL BUILD INTO THE CWA FOR THE REMAINDER OF THE TERM. PLEASANT WEATHER AND MOSTLY CLEAR SKIES ARE FORECAST. TEMPERATURES TONIGHT SHOULD DROP TO THE LOW 60S. WITH COOLER AIR FILTERING IN BEHIND THE STORM...TEMPERATURES WILL DROP TO BELOW NORMAL FOR THE REST OF THE TERM...WITH HIGHS TOMORROW REMAINING IN THE 70S AND LOWS DROPPING WELL INTO THE 50S. .LONG TERM...SUNDAY THROUGH NEXT FRIDAY... THE NORTHERN PLAINS WILL REMAIN IN AN ACTIVE WESTERLY UPPER FLOW PATTERN THROUGH EARLY NEXT WEEK...RESULTING IN CHANCES FOR THUNDERSTORMS EACH PERIOD. MORE UNCERTAINTY MID NEXT WEEK AS OUR FLOW ALOFT TRANSITIONS TO MORE NORTHWEST WITH MID/UPPER FORCING MORE QUESTIONABLE. TEMPERATURES WILL AVERAGE NEAR/SLIGHTLY BELOW NORMAL SATURDAY THROUGH MONDAY...THEN WELL BELOW AVERAGE TUE & WED. ON SUNDAY A CLOSED MID LEVEL LOW PUSHING EAST ACROSS SOUTH CENTRAL CANADA WILL DRAG A TROUGH OF SFC LOW PRESSURE THROUGH THE DAKOTAS RESULTING IN ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. CAA ON THE BACKSIDE OF THIS SYSTEM ALONG WITH SEVERAL EMBEDDED SHORT WAVE TROUGHS LOOKS TO THEN BRING CONTINUED CHANCES FOR INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY INTO MONDAY NIGHT. DRY SURFACE HIGH PRESSURE BUILDS IN ACROSS THE REGION FOR TUESDAY/TUESDAY NIGHT. COOLER TEMPERATURES ARE FORECAST TUESDAY INTO WEDNESDAY AS THE UPPER JET STREAM SAGS TO OUR SOUTH AND NORTHWEST UPPER LEVEL FLOW DEVELOPS OVER THE NORTHERN PLAINS. MODELS ARE FLIP FLOPPING ON WHETHER TO BRING ADDITIONAL WEAK DISTURBANCES THROUGH THE REGION IN THE NORTHWEST FLOW. FOR NOW WILL LEAVE TUESDAY-THURS NIGHT DRY. && .AVIATION... CONVECTION WILL BE AN ONGOING CONCERN TODAY...WITH SHOWERS AND THUNDERSTORMS ALREADY OCCURRING NEAR KMOT/KISN/KDIK...AND EXPECTED TO BECOMES WIDESPREAD BY 00 UTC. DESPITE VFR CONDITIONS PREVAILING AT THE MOMENT...CONDITIONS WITHIN THUNDERSTORMS WILL LIKELY SEE MVFR/IFR WITH STRONG WINDS...HEAVY RAIN...AND POSSIBLE HAIL. THREAT OF RAIN AND THUNDERSTORMS WILL BEGIN TO TAPER OFF IN THE WEST BY 12 UTC...BUT WILL CONTINUE AT OTHER TERMINALS FOR THE DURATION OF THE TAF PERIOD. MVFR WILL BE AN ISSUE ONCE RAIN ENDS AS WELL...WITH LOW CLOUD DECKS ALMOST CERTAIN AND FOG ALSO A POSSIBILITY. SOME UNCERTAINTY REMAINS ON EXACT PLACEMENT OF HEAVIEST THUNDERSTORMS...WILL AMEND AS NECESSARY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037- 040>048-050-051. && SHORT TERM/AVIATION...BPN/RK LONG TERM...NH
Hazardous weather outlook, Aug 5, 2:39 PM MDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT FRI AUG 5 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 339 PM CDT FRI AUG 5 2011 /239 PM MDT FRI AUG 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...SPREADING FROM WESTERN INTO CENTRAL NORTH DAKOTA TONIGHT INTO SATURDAY. SOME SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS OF HAIL UP TO GOLFBALL SIZE...AND STRAIGHT LINE WIND GUSTS AROUND 60 MPH. IN ADDITION...HEAVY RAINFALL IS EXPECTED...LIKELY LEADING TO LOCALIZED FLASH FLOODING. THE THREAT OF HEAVY RAIN WILL CONTINUE OVERNIGHT AND INTO SATURDAY...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH CONTINUES INTO SATURDAY...WITH LINGERING LOCALLY HEAVY RAIN POSSIBLE...ESPECIALLY NORTH AND EAST OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. KINNEY
In the hours before
Special weather statement, Aug 5, 11:43 AM MDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1243 PM CDT FRI AUG 5 2011 NDZ017-018-032-051845- BILLINGS-DUNN-MCKENZIE- 1143 AM MDT FRI AUG 5 2011 ...SPECIAL WEATHER STATEMENT... AT 1142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL MCKENZIE COUNTY... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT A PERIOD OF HEAVY RAINFALL...WITH HOURLY AMOUNTS OF ONE HALF TO ONE INCH. MOTORISTS SHOULD BE ALERT FOR PONDING WATER ON STREETS...LOW-LYING AREAS...AND TOWNSHIP ROADS. LOCATIONS IMPACTED INCLUDE... GRASSY BUTTE... OAKDALE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Special weather statement, Aug 5, 12:45 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 145 PM CDT FRI AUG 5 2011 NDZ018-032-051945- BILLINGS-DUNN- 1245 PM MDT FRI AUG 5 2011 ...SPECIAL WEATHER STATEMENT... AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST CENTRAL DUNN COUNTY TO EAST CENTRAL BILLINGS COUNTY...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT PERIODS OF HEAVY RAIN...WITH PONDING WATER ON ROADS AND LOW-LYING AREAS. LOCATIONS IMPACTED INCLUDE... LITTLE MISSOURI STATE PARK... KILLDEER... MANNING... DUNN CENTER... HIRSCHVILLE... HALLIDAY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Local storm report, Aug 5, 1:57 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
257 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 9 W MUD BUTTES 46.01N 103.96W
08/05/2011 E0.75 INCH BOWMAN ND TRAINED SPOTTER
&&
MHOLLANSpecial weather statement, Aug 5, 2:16 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CDT FRI AUG 5 2011 NDZ040-043-052115- BOWMAN-SLOPE- 216 PM MDT FRI AUG 5 2011 ...SPECIAL WEATHER STATEMENT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONGS THUNDERSTORMS OVER WEST AND CENTRAL BOWMAN COUNTY. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GRIFFIN... BOWMAN... BUFFALO SPRINGS... THREE V CROSSING... AMIDON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Local storm report, Aug 5, 2:50 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST 5 W RHAME 46.24N 103.75W
08/05/2011 E60 MPH BOWMAN ND TRAINED SPOTTER
ALSO NICKEL SIZE HAIL
&&
MHOLLANLocal storm report, Aug 5, 2:57 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL BELFIELD 46.89N 103.20W
08/05/2011 E0.75 INCH STARK ND AMATEUR RADIO
&&
MHOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:47 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope, Stark | 58 min |
| Aug 4, 10:59 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Aug 5, 12:00 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 37 min |
| Aug 5, 1:59 AM MDT | Areal Flood Advisory | BIS | Sheridan, Wells | 6 hr |
| Aug 5, 11:18 AM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 6 hr |
| Aug 5, 1:19 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Aug 5, 1:26 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 29 min |
| Aug 5, 2:18 PM MDT | Flash Flood Warning | BIS | Billings, Dunn, Stark | 6 hr |
| Aug 5, 2:44 PM MDT | Flash Flood Warning | BIS | Billings, Golden Valley, Slope | 2 hr |
| Aug 5, 2:51 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 54 min |
| Aug 5, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 60 min |
| Aug 5, 3:59 PM MDT | Flash Flood Warning | BIS | Stark | 6 hr |
| Aug 5, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 67 min |
| Aug 5, 4:34 PM MDT | Tornado Warning | BIS | Morton | 26 min |
| Aug 5, 4:42 PM MDT | Areal Flood Advisory | BIS | Grant, Mercer, Morton, Oliver | 93 min |
| Aug 5, 5:04 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 41 min |
| Aug 5, 5:19 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 39 min |
| Aug 5, 5:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.